MathSciNet Relay Station
MathSciNet bibliographic data
MR760625 65N30 (65L10)
Szymczak, W. G.; Babuška, I. Adaptivity and error estimation for the finite element method applied to convection diffusion problems. SIAM J. Numer. Anal. 21 (1984), no. 5, 910–954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement